About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 532430, 19 pages
http://dx.doi.org/10.1155/2012/532430
Research Article

Multiple Solutions for Degenerate Elliptic Systems Near Resonance at Higher Eigenvalues

1School of Sciences, Guizhou Minzu University, Guiyang 550025, China
2School of Mathematics and Computer Science, Bijie University, Bijie 551700, China

Received 24 February 2012; Accepted 29 April 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Yu-Cheng An and Hong-Min Suo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Cheng An and Hong-Min Suo, “Multiple Solutions for Degenerate Elliptic Systems Near Resonance at Higher Eigenvalues,” Abstract and Applied Analysis, vol. 2012, Article ID 532430, 19 pages, 2012. doi:10.1155/2012/532430